Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Erratum to ``The homogeneous coordinate ring of a toric variety''


Author: David A. Cox
Journal: J. Algebraic Geom. 23 (2014), 393-398
DOI: https://doi.org/10.1090/S1056-3911-2013-00651-7
Published electronically: December 3, 2013
MathSciNet review: 3166395
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

David A. Cox
Affiliation: Department of Mathematics, Amherst College, Amherst, Massachusetts 01002
Email: dac@math.amherst.edu

DOI: https://doi.org/10.1090/S1056-3911-2013-00651-7
Published electronically: December 3, 2013
Article copyright: © Copyright 2013 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website